Thread: clen side effects
07-06-2005, 07:11 AM #1
clen side effects
I am cramping very badly from the clen and also feel the nausea and head aches. I just started taking liquid clen and it is my first experiance with it. I am taking vitamins twice a day and also drinking 1.5 gallons of water a day. I am going to lower the dosage. I started it 3 days ago at 1ml a day what do you suggest. I am a little over three weeks from a show. I am also taking winny/prop. thanks
07-06-2005, 07:17 AM #2
07-06-2005, 07:17 AM #3
You have to work up to higher doses.
07-06-2005, 07:18 AM #4
keep it around 160-180 mcgs. I get headaches and my hands shake from that stuff too.
07-06-2005, 07:20 AM #5Originally Posted by roidattack
07-06-2005, 07:22 AM #6
He means to start low, then work up to higher doses
07-06-2005, 07:27 AM #7
I appreciate the help. I am going to cut the dosage in half because I definatly can not handle the head aches the shakes and the cramps are killing me. I am only going to run for two weeks and I will work my way up to .8ml and that is as high as I am going.
07-06-2005, 07:27 AM #8Originally Posted by 8-MAN
Yeah, I would do the 20,40,60,80,100,120,140....Personally dont go higher than 160.
07-06-2005, 07:27 AM #9
Oh right. Thats true. First it was his directions, now its advice! J/k Roid... i love u really
07-06-2005, 07:36 AM #10
Maybe I should bring an interpreter...
07-06-2005, 07:41 AM #11
Since it is liquid what do you think I should take in ml
07-06-2005, 07:45 AM #12
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)